# SDR FDEA201006082039

- Difficulty date: June 8, 2010
- Submitted: June 17, 2010
- Operation: Air carrier
- Aircraft: N930FD
- Make and model: Boeing 757-2Y0
- Aircraft serial: 25240
- Aircraft time: 57,415 hours, 17,967 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC15183387075
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 740, FLOORBEAM, RBL 46 TO RBL 60 UPPER FLANGE CORRODED.  REMOVED CORROSION, EVALUATED FOUND OUT OF LIMITS, MAT THICKNESS 0.125", MAT   BLENDED .018", REMAINING MAT .107", IAW SRM 53-00-51, FIG 101, PG 101, DETAIL III, REMOVED FLOORBEAM IAW SRM 51-40-02,  LOCATED & DRILLED NEW FLOORBEAM IAW SRM 51-40-05, PROTECTIVE TREATMENT AND TOP COAT APPLIED IAW SRM 51-20-01, INSTALLED NEW FLOORBEAM IAW SRM 51-40-02. CATEGORY 'A' MAJOR REPAIR.
